Become a Patron!

Sleepy

A 1-post collection

Feeling "heavy"

It's day three on my 'chill pills', aka Seratonin. I still don't know how much of my assorted symptoms are psychosomatic, but today is an old friend.

I'm feeling 'heavy'. It's kind of like trying to walk after you've been in the pool for a few hours. Gravity feels like you're walking on Saturn or some similar, high-gravity world. It's like that, only it doesn't easily wear off and it comes with a side of difficulty with my breathing.

It's not asthma. It's just... more difficult to use my muscles to breathe in. An effort of will.

I feel weirdly floaty, but inside my own head. The rest of me is difficult to move.

And for the first time in a subjective forever... I'm well-rested.

Of course, the 'heaviness' impacts on that, but I'd rather have the rest to be honest.

If I actually had more energy to do things, that would be nice too.